I went to see a new dr today and at the end of the discussion of my pain and problem he took me off 20mg opana ER twice a day, and put me on 15mg ms contin CR twice a day in conjunction with gabapentin 300mg twice a day,Then he asked some questions and said the pain was all in my head.Please help what do I do Is there something I'm saying or doing that makes them think I'm seeking medication and the pain isnt real what is going on here.I need help with this.I thought about going to the patient representative to complain about it.I'm in the army.I don't know what to do, can anyone tell me what my recourses are to fight this.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...